New York, 2025

Damaging Winds and Heavy Rain in New York, June 22, 2025

June 22, 2025 · NWS BUF · 33 events in 3 counties and zones

During the early morning of June 22nd, a long lasting mesoscale convective system (MCS) tracked southeast out of Canada, crossing the St. Lawrence River and into the north central New York area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$40,000
Crop damage
None recorded
Events
33

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BUF wrote it up.

During the early morning of June 22nd, a long lasting mesoscale convective system (MCS) tracked southeast out of Canada, crossing the St. Lawrence River and into the north central New York area. The MCS contained severe thunderstorms within the system that caused wind damage across much of the area from near the St. Lawrence River to areas east and southeast of Lake Ontario.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before the first event at Jun 21, 9:24 PM EST, 3 hours 26 minutes earlier.

Area forecast discussion, Jun 21, 9:24 PM EST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1024 PM EDT Sat Jun 21 2025

.SYNOPSIS...
A complex of thunderstorms is forecast to move into the eastern Lake
Ontario region later tonight. Heavy rain and gusty winds with a few
severe wind gusts are possible. Warmth and increasing humidity will
be found across the rest of the region with much lower chances for a
few showers or a thunderstorm as far west as the Genesee
Valley/Finger Lakes region through the overnight. Oppressive heat
and humidity will arrive Sunday, lasting into the middle of next
week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
A 594 dm ridge will build northward into the Ohio Valley tonight. A
long lasting MCS will ride the top of the ridge and move across
southern Ontario and eventually into northern New York/New England
by late tonight. Increasing mid-level lapse rates, moisture
advection, sufficient instability and a strong low-level jet will
support the chance for severe thunderstorms across the Eastern Lake
Ontario region late tonight into Sunday morning. Damaging winds and
torrential downpours would be the main threats, with lesser chances
for large hail. Much lower chances for a few showers/isolated storm
to extend as far west as the Genesee Valley/Finger Lakes region
along a frontal boundary lying across this area, however confidence
is low at this time. Outside of convection, winds will increase
through the overnight with southwest winds 15 to 25 mph and gusts up
to 35 mph across the Niagara Frontier by later tonight. WARM
overnight with low temperatures in the 70s, upper 60s portions of
the higher terrain.

The ridge will become centered over the Mid-Atlantic region Sunday
through Sunday night. A few showers and storms may linger toward
north-central and central NY through the morning hours along an
existing surface boundary. Otherwise, temperatures at 850mb will
climb to around +20C Sunday with dewpoints in the low to even mid
70s. This will result in heat indices from the mid 90s to low 100s.
Breezy, southwest winds will keep it slightly cooler across portions
of the Niagara Frontier and immediate Lake Erie shoreline, as well
as east of Lake Ontario. Little relief to the warmth will occur
Sunday night with low temperatures in the 70s. Wind gusts up to 35
mph are possible across the Niagara Frontier to the Finger Lakes
region Sunday.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
...Heat Advisory Continues Through Tuesday...

Main forecast concerns for the short term period will be the
continuation of an extended period of heat with little overnight
relief. By the start of Monday, the upper level ridge will be
centered over the Mid-Atlantic region continuing to support the dry
and abnormally warm weather across western and north-central NY.
This pattern will continue into Tuesday resulting in the third
consecutive day of above normal and near record temperatures across
the region. By late Tuesday afternoon, a cold front extending south
from a low pressure system passing overtop of the ridge in Canada
will bring increasing cloud cover and the chance for showers and
thunderstorms Tuesday night. PoPs are only around 15-20% at this
time, but chances for precipitation will increase later in the week.

Heat: With the building ridge over the region, 500mb heights will
climb to climatological maximum values for late June across western
NY based on the NAEFS and EC. The grand ensemble shows 850mb temps
ranging from 20-22 DegC Monday morning at Buffalo, which would be
over the daily max value based on sounding climatology. Monday looks
to be the hottest day of this upcoming stretch of heat with
afternoon highs in the 90s and probabilities of exceeding 95 degF
being over 50% from Rochester eastward as well as down in the
Genesee Valley per the latest NBM for Monday. Humid air will result
in "Feels like" temperatures in the upper 90s to over 100. Tuesday's
temperatures will be slightly cooler as the upper level ridge begins
to retreat southward, but still expecting "Feels Like" temperatures
in the 90s. Again, the areas of most concern with the highest heat
indicies will be from Rochester eastward as well as near Dansville
in the Genesee Valley. Additionally, overnight relief will be
minimal as the latest forecasts in the mid-70s are in the territory
of breaking high low temperature records Monday and Tuesday morning.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
A wavy frontal boundary will sag southward Wednesday - Friday with
showers and thunderstorms developing along this boundary. As the
ridge of high pressure slides to the Southeast, deep flow from the
Gulf will again push higher moisture content air into our region
with PWATS reaching into the 1.5 to 2.0 inch range. This will allow
for any thunderstorms that develop to possibly contain heavy
rainfall.

Increasing clouds and cooling aloft pushing into our region with the
southeastern movement of the ridge axis will end the oppressive heat
and humidity, though typical summer time temperatures in the 80s are
still expected.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
VFR conditions expected at most of the TAF sites south of Lake
Ontario through the period. Meanwhile, flight conditions will likely
be reduced at KART late tonight into Sunday morning with a period of
MVFR CIGS, and possible brief reductions to IFR/LIFR in any heavier
showers or storms. VFR conditions expected elsewhere Sunday morning,
with the eastern Lake Ontario region improving to VFR Sunday
afternoon.

A long-duration complex thunderstorms over and north of Lake Huron
this evening will move east, before diving southeast and eventually
into the eastern Lake Ontario region later tonight into Sunday
morning. There is a chance of TSRA at KART late tonight into the
start of Sunday morning. Further south, confidence and chances for
any showers/isolated storm to reach the remaining terminals south of
Lake Ontario are much lower.

Finally, a strong low level jet will move across the region tonight
through Sunday. A period of low level wind shear is expected
overnight before better mixing of these stronger winds off the deck
occurs by late tonight and Sunday. Otherwise, breezy conditions are
expected tonight through Sunday, with wind gusts up to 30 to 35 mph
developing at KBUF, KIAG, and KROC through the overnight and lasting
through much of Sunday, 20 to 30 mph elsewhere.

Outlook...

Sunday night...MVFR possible east of Lake Ontario, otherwise VFR.

Monday through Tuesday...Mainly VFR.

Wednesday and Thursday...Chance of showers and thunderstorms. Mainly
VFR/MVFR.

&&

.MARINE...
An area of low pressure will pass well north of the lower Great
Lakes tonight and Sunday, which will cause southwesterlies to
freshen as the pressure gradient tightens between this system and
high pressure that will have temporarily retreated just to our
south. Small Craft Advisories are in effect for the nearshore waters
on both lakes, including the upper Niagara River starting overnight
and lasting through a portion of Sunday afternoon as outlined below.

Winds and waves will drop below small craft criteria Sunday
afternoon, but will remain elevated through at least the start of
the new work week keeping a light to moderate chop on both lakes.

&&

.CLIMATE...
A dome of heat will settle upon the Lower Great Lakes next week,
with temperatures both daytime and through the night pushing
towards record values. Below are the temperature records for our
three climate sites of Buffalo, Rochester and Watertown. Both
Buffalo and Rochester have been keeping temperature records
since 1871, and Watertown has been keeping temperature records
since 1949.

...Date......Maximum Temp(F)....Warm Minimum Temp (F).

Buffalo

...June 22nd......92/1957
...June 23rd......92/1964..........72/1957
...June 24th......92/1949..........72/2013

Rochester

...June 22nd......93/2022
...June 23rd......95/1888..........74/1888
...June 24th......96/1949..........70/2014

Watertown

...June 22nd......89/2020
...June 23rd......91/1975..........71/1957
...June 24th......91/1999..........71/2013

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Heat Advisory from noon Sunday to 6 PM EDT Tuesday for
     NYZ001>008-010>014-019>021-085.
MARINE...Small Craft Advisory from 2 AM to 11 AM EDT Sunday for LEZ020.
         Small Craft Advisory from 2 AM to 2 PM EDT Sunday for
         LEZ040-041.
         Small Craft Advisory from 2 AM to 2 PM EDT Sunday for
         LOZ043.
         Small Craft Advisory until 2 PM EDT Sunday for LOZ042.
         Small Craft Advisory from 5 AM to 5 PM EDT Sunday for
         LOZ044.
         Small Craft Advisory until 5 PM EDT Sunday for LOZ045.

&&

SYNOPSIS...EAJ/HSK/JM
NEAR TERM...HSK/JM
SHORT TERM...Brothers
LONG TERM...Brothers/Thomas
AVIATION...HSK/JM
MARINE...JM
CLIMATE...Thomas
Hazardous weather outlook, Jun 21, 3:35 AM EST, 21 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
435 AM EDT Sat Jun 21 2025

NYZ020-021-220845-
Cattaraugus-Allegany-
435 AM EDT Sat Jun 21 2025

...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a chance of isolated severe thunderstorms today and tonight.
The main threats will be damaging winds and large hail, however
heavy rain will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is increasing confidence of elevated heat and humidity levels
beginning Sunday and lasting through at least the middle part of
next week. Heat index values are anticipated to climb well into the
90s and possibly even touch triple digits in some spots. Please
continue to monitor the forecast for updates on this potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-220845-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
435 AM EDT Sat Jun 21 2025

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-220845-
Chautauqua-Southern Erie-
435 AM EDT Sat Jun 21 2025

...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

There is a chance of isolated severe thunderstorms today and tonight.
The main threats will be damaging winds and large hail, however
heavy rain will also be possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is increasing confidence of elevated heat and humidity levels
beginning Sunday and lasting through at least the middle part of
next week. Heat index values are anticipated to climb well into the
90s and possibly even touch triple digits in some spots. Please
continue to monitor the forecast for updates on this potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>008-010>014-220845-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-
435 AM EDT Sat Jun 21 2025

...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...
...HEAT ADVISORY IN EFFECT FROM NOON SUNDAY TO 6 PM EDT TUESDAY...

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

There is a chance of isolated severe thunderstorms today and tonight.
The main threats will be damaging winds, large hail and heavy rain,
however isolated tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is increasing confidence of elevated heat and humidity levels
beginning Sunday and lasting through at least the middle part of
next week. Heat index values are anticipated to climb well into the
90s and possibly even touch triple digits in some spots. Please
continue to monitor the forecast for updates on this potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-SLZ022-024-220845-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
435 AM EDT Sat Jun 21 2025

This Hazardous Weather Outlook is for portions of Lake Ontario and
Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

32 thunderstorm wind, 1 heavy rain. Local standard time, as filed.

Thunderstorm Wind, Jefferson

When
June 22, 12:50 AM EST
Where
Jefferson County, Cape Vincent
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
44.130, -76.330

Trees and powerlines downed in Cape Vincent.

Thunderstorm Wind, Jefferson

When
June 22, 12:54 AM EST
Where
Jefferson County, 0.85 mi NE of Alexandria Bay
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
44.340, -75.890

Tree downed across County Route 1.

Heavy Rain, Jefferson

When
June 22, 1:00 AM EST to 1:45 AM EST
Where
Jefferson County, 1.47 mi NNE of Alexandria Bay
Reported by
CoCoRaHS
Coordinates
44.350, -75.890

Rain fell between 1:00-1:45 am. Rainfall amount was 1.23 inches in this time.

Thunderstorm Wind, Jefferson

When
June 22, 1:20 AM EST
Where
Jefferson County, 0.85 mi NE of Calcium
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
44.030, -75.840

Two utility poles snapped on County Road 138.

Thunderstorm Wind, Jefferson

When
June 22, 1:20 AM EST
Where
Jefferson County, 0.5 mi E of Great Bend
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
44.030, -75.710

At least three trees downed on Route 3 in Great Bend.

Thunderstorm Wind, Jefferson

When
June 22, 1:20 AM EST
Where
Jefferson County, 0.85 mi NE of Felts Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
44.030, -75.740

Utility pole snapped with wires downed on Old State Route 3.

Thunderstorm Wind, Jefferson

When
June 22, 1:25 AM EST
Where
Jefferson County, 2.13 mi SSW of Felts Mills
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
43.990, -75.760

A couple of trees downed across Glass Road.

Thunderstorm Wind, Jefferson

When
June 22, 1:30 AM EST
Where
Jefferson County, 2.98 mi S of Adams
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.778, -76.040

Tree downed across rail road tracks and County Rd 85.

Thunderstorm Wind, Jefferson

When
June 22, 1:30 AM EST
Where
Jefferson County, 1.21 mi SE of Watertown
Measured
50 kt (58 mph) estimated gust
Reported by
911 Call Center
Coordinates
43.970, -75.900

Tree downed onto a house on Academy Street.

Thunderstorm Wind, Jefferson

When
June 22, 1:30 AM EST
Where
Jefferson County, 0.5 mi E of Watertown
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.980, -75.910

Tree downed at Main and Mill Street.

Thunderstorm Wind, Jefferson

When
June 22, 1:30 AM EST
Where
Jefferson County, 0.69 mi S of Adams Center
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
43.860, -76.000

Several trees downed in Adams Center.

Thunderstorm Wind, Jefferson

When
June 22, 1:30 AM EST
Where
Jefferson County, 2.85 mi WNW of Adams Center
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.890, -76.050

Tree downed on North Harbor Road.

Thunderstorm Wind, Jefferson

When
June 22, 1:31 AM EST
Where
Jefferson County, 1.46 mi SE of Watertown
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.966, -75.899

Tree and wires downed at Franklin and Hamilton St.

Thunderstorm Wind, Jefferson

When
June 22, 1:32 AM EST
Where
Jefferson County, 0.7 mi SSE of Watertown
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.971, -75.916

Power lines and pole downed on Sherman Street.

Thunderstorm Wind, Jefferson

When
June 22, 1:33 AM EST
Where
Jefferson County, 0.95 mi SE of Watertown
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.970, -75.907

Large tree downed on Keyes Ave and Clay Street.

Thunderstorm Wind, Jefferson

When
June 22, 1:35 AM EST
Where
Jefferson County, 0.54 mi N of East Watertown
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.958, -75.848

Tree downed across County Road 160.

Thunderstorm Wind, Jefferson

When
June 22, 1:35 AM EST
Where
Jefferson County, 0.69 mi S of Adams
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.810, -76.030

Pole and primary power line downed on West Church Street.

Thunderstorm Wind, Lewis

When
June 22, 1:36 AM EST
Where
Lewis County, 5.04 mi NNE of Deer River
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.992, -75.526

Tree downed across Texas Road near Lumbley Road.

Thunderstorm Wind, Jefferson

When
June 22, 1:36 AM EST
Where
Jefferson County, 1.36 mi S of Honeyville
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.850, -75.982

Tree and wires downed across Fuller Road.

Thunderstorm Wind, Jefferson

When
June 22, 1:37 AM EST
Where
Jefferson County, 2.59 mi WNW of Lorraine
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.780, -76.020

Tree downed across county road 97.

Thunderstorm Wind, Jefferson

When
June 22, 1:40 AM EST
Where
Jefferson County, 0.98 mi SSE of Goulds Corners
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.768, -75.940

Tree downed across County Road 189.

Thunderstorm Wind, Jefferson

When
June 22, 1:41 AM EST
Where
Jefferson County, 1.21 mi NE of Pierrepont Manor
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.740, -76.050

Tree downed across Military Road.

Thunderstorm Wind, Oswego

When
June 22, 1:53 AM EST
Where
Oswego County, 3.57 mi E of Redfield
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.520, -75.760

Tree and wires downed.

Thunderstorm Wind, Jefferson

When
June 22, 1:56 AM EST
Where
Jefferson County, 1.5 mi E of Rural Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.800, -76.150

Tree downed along Mixer Road.

Thunderstorm Wind, Oswego

When
June 22, 1:58 AM EST
Where
Oswego County, 3.77 mi ESE of Redfield
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.510, -75.760

Tree downed blocking roadway.

Thunderstorm Wind, Oswego

When
June 22, 1:58 AM EST
Where
Oswego County, 1.43 mi NNW of Lacona
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.670, -76.077

Tree downed across driveway on US-11.

Thunderstorm Wind, Jefferson

When
June 22, 2:00 AM EST
Where
Jefferson County, 1.17 mi ENE of Pierrepont Manor
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.738, -76.049

Tree downed and blocking half the road on county road 91.

Thunderstorm Wind, Oswego

When
June 22, 2:04 AM EST
Where
Oswego County, 4.09 mi NE of Williamstown
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.460, -75.840

Tree downed and blocking road way.

Thunderstorm Wind, Lewis

When
June 22, 2:05 AM EST
Where
Lewis County, 0.5 mi E of Osceola
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
911 Call Center
Coordinates
43.500, -75.720

Several trees downed in Osceola.

Thunderstorm Wind, Lewis

When
June 22, 2:07 AM EST
Where
Lewis County, 0.69 mi S of West Leyden
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.460, -75.470

Tree downed in West Leyden.

Thunderstorm Wind, Oswego

When
June 22, 2:10 AM EST
Where
Oswego County, 1.5 mi E of Pulaski
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.570, -76.100

Tree downed and blocking roadway.

Thunderstorm Wind, Oswego

When
June 22, 2:32 AM EST
Where
Oswego County, 0.69 mi S of Little France
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
43.340, -76.100

Tree and wires downed.

Thunderstorm Wind, Oswego

When
June 22, 2:37 AM EST
Where
Oswego County, 1.47 mi NNW of Bernhards Bay
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
911 Call Center
Coordinates
43.270, -75.960

Tree downed across roadway.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2025Every state in 2025This day in weather historyWarnings in New York, June 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1274126, 1274127, 1274158, 1274128, 1274129, 1274130, 1274131, 1274132, 1274133, 1274134, 1274135, 1274136, 1274137, 1274138, 1274139, 1274140, 1274141, 1274142, 1274143, 1274144, 1274145, 1274146, 1274147, 1274148, 1274149, 1274150, 1274151, 1274152, 1274153, 1274154, 1274155, 1274156, 1274157.